| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Insufficient Information (4580)
| Date of Event |
03/31/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal) was explanted.No additional information has been provided.
Additional Manufacturer Narrative
Additional data: a2, a3a, b5, b6, b7, h6.
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal) was explanted from the right eye due to blurry, decreased vision.